Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Fluttering in chest, popping, dizzy, light headed, feels weak. Have 7 stents, insulin excess discharge. Solution ?

I have fluttering in my chest and at times with it I feel a build up and sorta of like a burst in my chest, like a balloon with to much air and then popping. When it starts i get dizzy, light headed and I feel week, like I m going to pass out. I have 7 stents in my arteries and my gall bladder produces to much insulin and I have alergies. Can you help?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Cardiologist 's  Response
You are having an arrythmia. You need to get a holter monitor and submit the report after 24 hrs to an ep doctor
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor